header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar

Publications@Thapar

2017 (1) 2016 (1) 2012 (1) 2011 (1) 2007 (1)
All

Journal(s) :

  1. Singla K., Gupta R.K. (2017). Conservation laws for certain time fractional nonlinear systems of partial differential equations. Communications in Nonlinear Science and Numerical Simulation, 53 (), 10-21. Google Citation
  2. Manjit Singh, R.K. Gupta (2016). B?cklund transformations, Lax system, conservation laws and multisoliton solutions for Jimbo-Miwa equation with Bell-polynomials. Communications in Nonlinear Science and Numerical Simulation, 37 (), 362-373. [IF(2015) : 2.784 ] . Google Citation
  3. Kumar S., Singh K., Gupta R.K. (2012). Painlevé analysis, Lie symmetries and exact solutions for (2+1)-dimensional variable coefficients Broer-Kaup equations. Communications in Nonlinear Science and Numerical Simulation, 17 (4), 1529-1541. [IF(2015) : 2.784 ] . Google Citation
  4. Gupta R.K., Singh K. (2011). Symmetry analysis and some exact solutions of cylindrically symmetric null fields in general relativity. Communications in Nonlinear Science and Numerical Simulation, 16 (11), 4189-4196. [IF(2015) : 2.784 ] . Google Citation
  5. Sharma A., Nath Y., Sharda H.B. (2007). Nonlinear transient analysis of moderately thick laminated composite sector plates. Communications in Nonlinear Science and Numerical Simulation, 12 (6), 1101-1114. [IF(2015) : 2.784 ] . Google Citation